# SDR SWAA2022112971954

- Difficulty date: November 15, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 64,956 hours, 40,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS440 TO BS460 AND STR26L FWD CARGO COMPARTMENT 2022-636220 / [01] TOOL USED DIGITAL CALIPER P/N 500-196-30; S/N A029157 ;DUE DATE 02-FEB-23;[02] TOOL USED DIGITAL CALIPER P/N 500-196-30; S/N A21029157 ;DUE DATE 02-FEB-23;[03] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS440 TO BS460 AND STR26L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A7505 REV:- SEE INDIVIDUAL SIGNOFFS BELOW;[04] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
